# SDR AALA201807179001

- Difficulty date: July 7, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CC2329
- Condition: Saturated
- Location: Rty Elevator
- Part time: 53,448 hours, 25,326 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: TRAPPED WATER INDICATION ON RIGHT HAND ELEVATOR UPPER SKIN PANEL BETWEEN RIB 2 AND RIB 3, AT 7.5 INCHES FROM RIB 2 AND 10.5 INCHES FROM TRAILING EDGE. REPAIRED RIGHT HAND ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-005, PARAGRAPH 2A.
